I'm 30 and recently just had my first Botox injections to the glabella and forehead. I was using Retin-A (.025%) a few times a week before for fine lines,but obviously,time was still having an effect. Anyway, I'm wondering whether now that I've had Botox, if I should discontinue use of the RetinA until it wears off, or continue use as normal. Seeing as I don't see lines on my forehead right now, I don't really need the Retin-A. Also, I'd be worried about doing too much to my skin all at once.
Botox and Retin-A ... Use at the Same Time?
Doctor Answers (2)
Botox and Retin A complement each other
There is no better strategy to prevent lines on the face than to use both Botox (which decreases lines from muscle movement) and Retin A which builds collagen and diminishes lines from photoaging. Keep them BOTH up. You will be very happy when you are 50.
Web reference: http://www.drmarylupo.com
Retin A even after Botox
Retin A works completely differently than Botox. It works to reduce the chronic signs of photoaging. It is a great prescription product to continue to use even after Botox since it's results and mechanism of action are completely different. I would suggest however you discuss with the physician who is treating you with the Botox.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.